MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 6 FR D/L POWERPICC BASIC TRAY W/70 CM GUIDEWIRE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS 6 FR D/L POWERPICC BASIC TRAY W/70 CM GUIDEWIRE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redu3819 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the introducer cannot be smoothly inserted into the blood vessel, and after removal, the end bifurcation is unusable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of difficult introducer insertion was inconclusive due to the condition of the returned sample.The product returned for evaluation was one 6fr d/l rad powerpicc catheter tray.The tray was received opened.Blood residue was observed on the tray and various kit components.The microintroducer sheath was peeled.The peel surface and the distal tip of the sheath appeared smooth and unremarkable.The dilator was not returned for evaluation.Microscopic inspection of the sheath revealed a well-formed tip transition.The interface between the catheter and the peeled sheath segments appeared unremarkable.The dilator id was measured and found to be within manufacturing specifications.While no defect or deformity was found during evaluation of the returned sample, the introducer dilator was not returned for evaluation, preventing complete evaluation of the introducer system.Consequently this complaint is inconclusive at this time.A lot history review (lhr) of redu3819 showed no other similar product complaint(s) from this lot number.

Brand Name
6 FR D/L POWERPICC BASIC TRAY W/70 CM GUIDEWIRE
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10134644
Report Number3006260740-2020-02005
Device Sequence Number14051546
Product Code LJS
UDI-Device Identifier00801741028014
UDI-Public(01)00801741028014
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K050931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberN/A
Device Catalogue Number3276155
Device Lot NumberREDU3819
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2020
Event Location Hospital
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer07/16/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1